# SDR DALA2022052303543

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,671 hours, 38,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 EXTERIOR R1 DOOR EMERGENCY LIGHT OUT. CORRECTIVE ACTION: REPLACED R1 DOOR LAMP. REPLACED BATTERY PACK AT L26 CHARGER ( AFT OF COCKPIT DOOR IN CEILING). FOUND FUSE BLOWN IN L26 CHARGER. REPLACED FUSE. OPS CHECK OF R1 DOOR EXTERIOR LIGHT NOW GOOD. REFERENCE B-757 AMM 33- 51. (8738687)
